# SDR FDEA202209032708

- Difficulty date: September 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 32,971 hours, 18,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Frm 77 S47l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFORMATION AT FR 77 AT STR 47L (MEASURED 0.082? TO 0.087?) REPAIRED SKIN DEFORMATION AT FRAME 76.5 TO FR77.5 STRINGER 47L TO 51L IAW EA 6-5330-  T0370451 PART 2 STEPS 15,10 REF FIGURE 3 OF 3 FOUND IN STEPS 3. SEE N109 FOR EDGE   SEALING AND PAINT SEE JPF THIS IS A MAJOR REPAIR.
